# SDR SWAA2024010236706

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 22,422 hours, 11,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT AIRLITE 1E LED INOP<[01] R&R?D FWD F/A OTBD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00 REF CMM 25-60-13.
